ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Symmetries and constraints in generalized Hamiltonian dynamics

Mukunda, N (1976) Symmetries and constraints in generalized Hamiltonian dynamics. In: Annals of Physics, 99 (2). pp. 403-433.

[img] PDF
article1.pdf - Published Version
Restricted to Registered users only

Download (1536Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A general analysis of symmetries and constraints for singular Lagrangian systems is given. It is shown that symmetry transformations can be expressed as canonical transformations in phase space, even for such systems. The relation of symmetries to generators, constraints, commutators, and Dirac brackets is clarified.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Inc.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 11 Dec 2009 06:46
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/24020

Actions (login required)

View Item View Item